Alert archive / Louisiana / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 259, NWS Jackson, MS

June 19, 2007East Carroll Parish, Louisiana; Issaquena County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 19, 2007, 12:56 AM CDT for East Carroll Parish, Louisiana; Issaquena County, Mississippi. It was in force for 34 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2007, 12:56 AM CDT (05:56 UTC)
Expired
Jun 19, 2007, 1:30 AM CDT
In force
34 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties East Carroll Parish, LA, Issaquena County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 119 km from the middle of the area, began a volume at 05:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 1:00 AM CDTTSTM WND DMG4 S Lake Providence, LASEVERAL TREES WERE BLOWN DOWN BETWEEN LAKE PROVIDENCE AND TRANSYLVANIA.
Jun 19, 1:00 AM CDTHAIL 0.754 S Lake Providence, LA
Jun 19, 1:03 AM CDTTSTM WND DMGLake Providence, LACONSIDERABLE AMOUNT OF TREE DAMAGE. PATH OF THE STORM WAS FROM THE SOUTHEAST AND MOVED ACROSS THE LAKE TO THE NORTHWEST. POSSIBLE TORNADO.
Jun 19, 1:03 AM CDTHAIL 0.75Lake Providence, LAPENNY HAIL REPORTED IN LAKE PROVIDENCE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 5.9 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2007-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 381 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2007-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
381 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 190556
SVRJAN
LAC035-MSC055-190630-
/O.NEW.KJAN.SV.W.0259.070619T0556Z-070619T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1256 AM CDT TUE JUN 19 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CARROLL PARISH IN NORTHEAST LOUISIANA...
  THIS INCLUDES THE CITY OF LAKE PROVIDENCE...
  ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...

* UNTIL 130 AM CDT

* AT 1256 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LAKE PROVIDENCE...AND MOVING EAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FITLER BY 125 AM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

LAT...LON 3282 9122 3270 9123 3263 9097 3285 9097

$$

EEC
1 follow-up statement
000 
WWUS54 KJAN 190612
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
111 AM CDT TUE JUN 19 2007

LAC035-190621-
/O.CAN.KJAN.SV.W.0259.000000T0000Z-070619T0630Z/
EAST CARROLL LA-
111 AM CDT TUE JUN 19 2007

...THE SEVERE THUNDERSTORM WARNING FOR EAST CARROLL PARISH IS
CANCELLED...

LAT...LON 3280 9112 3266 9110 3263 9097 3279 9097

$$

MSC055-190630-
/O.CON.KJAN.SV.W.0259.000000T0000Z-070619T0630Z/
ISSAQUENA MS-
111 AM CDT TUE JUN 19 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR ISSAQUENA COUNTY...

AT 111 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN 
EXCESS OF 70 MPH.  THIS STORM WAS LOCATED NEAR FITLER AND MOVING 
SOUTHEAST AT 15 MPH.

DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM. WHILE 
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO 
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY 
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3280 9112 3266 9110 3263 9097 3279 9097

$$

EEC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 10:32 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Jun 18, 10:32 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1032 PM CDT MON JUN 18 2007

.DISCUSSION...ONLY UPDATE NEEDED IS TO REMOVE THE POPS OVER MOST OF
THE CWA FOR THE REMAINDER OF THE EVENING. THE ONLY EXCEPTION WILL BE
ACROSS THE DELTA WHERE THE REMNANTS OF THE COMPLEX THAT CAUSED
FLOODING PROBLEMS NORTH OF DALLAS IS CONTINUING TO MOVE INTO THAT
ARE. THIS CONVECTION WILL LIKELY REMAIN WELL NORTH OF THE METRO IF IT
EVEN PERSISTS THIS FAR EAST. ASS FOR THE EARLY MORNING HOURS...SHRA
AND TSRA MAY BEGIN TO REDEVELOP AS DEEP MOISTURE CONTINUES TO STREAM
NORTH. THIS WILL COMBINE WITH THE APPROACHING WEAK MID LEVEL
DISTURBANCE AND ATLEAST GET CONVECTION GOING AGAIN TOMORROW BUT IF A
LL JET...THAT IS EXPECTED TO REMAIN SOUTH OF THE AREA...DEVELOPS A
LITTEL FURTHER TO THE NORTH THEN SHRA AND TSRA COULD QUICKLY DEVELOP
MOVE INTO NORTHEAST LA AND SOUTHERN MS. NEW ZFP AND GRIDS OUT
SHORTLY.

&&

.AVIATION...ONLY ISSUES NOW LOOKM TO BE CEILINGS AND VISBIES. THIS IS
MAINLY THE CASE OVER AREAS THAT RECIEVED DECENT RAIN TODAY LIKE HBG
AND GWO. HBG SHOULD SEE CEILINGS DROP TO MVFR STATUS(PROBABLY AROUND
1500-2K FT) BY OR SHORTLY AFTER MIDNIGHT. ALSO VISBIES WILL FALL IN
MVFR STATUS SHORTLY AFTER MIDNIGHT. WITH WINDS STAYING UP A LITTLE
LONGER ALONG WITH APPROACHING SHRA...GWO WILL PROBABLY HOLD OFF ON
THE LOWER CEILINGS UNTIL THE SHRA GET THERE. AS FOR CONVECTION LOOK
FOR SHRA AND TSRA TO REDEVELOP OVER THE ENTIRE AREA AGAIN TOMORROW.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       73  88  71  92 /  23  88  21  23
MERIDIAN      72  85  69  92 /  23  87  37  20
VICKSBURG     73  90  71  91 /  31  78  15  28
HATTIESBURG   73  87  70  90 /  22  89  44  43
NATCHEZ       74  87  71  90 /  22  89  26  37
GREENVILLE    73  88  70  91 /  60  76  12  24
GREENWOOD     73  87  70  92 /  41  87  13  18

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

CAB
Hazardous weather outlook, Jun 18, 2:14 PM CDT, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
214 PM CDT MON JUN 18 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
191915-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
214 PM CDT MON JUN 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

STRONG THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON...ESPECIALLY
ALONG AND SOUTH OF A LINE FROM CLEVELAND TO JACKSON TO LAUREL.

DRY AIR ALOFT AND A STEADY FLOW OF MOISTURE IN THE LOWER LEVELS MAY
LEAD TO ISOLATED DOWN BURST WINDS FROM 35 TO 45 MPH. WIND GUSTS
GREATER THAN 30 MPH CAN BRING LIMBS AND SMALL TREES DOWN. FREQUENT
DANGEROUS LIGHTNING AND PERIODS OF HEAVY RAINFALL WILL BE LIKELY.
SMALL HAIL WILL ALSO BE POSSIBLE.

MORE STRONG THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY...AS A COLD
FRONT SWEEPS THROUGH THE MOIST AND UNSTABLE ATMOSPHERE. SMALL
HAIL...WIND GUSTS TO 50 MPH...HEAVY RAIN AND FREQUENT DANGEROUS
LIGHTNING WILL BE LIKELY.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...SHOULD NOT BE NEEDED THROUGH NEXT SUNDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Jun 18, 7:15 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
715 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND DMG     1 N ELLIOTT             33.70N 89.75W
06/18/2007                   GRENADA            MS   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN NEAR THE MONTGOMERY CO LINE
            AONG HWY 51.

0617 PM     TSTM WND DMG     4 SE GORE SPRINGS       33.71N 89.57W
06/18/2007                   GRENADA            MS   LAW ENFORCEMENT

            TREES BLOWN DOWN IN THE PEASANT GROVE COMMUNITY.

&&

CME
Local storm report, Jun 18, 7:30 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
730 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     TSTM WND DMG     6 SE CARROLLTON         33.44N 89.85W
06/18/2007                   CARROLL            MS   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN OFF HWY 35S.

0608 PM     TSTM WND DMG     8 N CARROLLTON          33.62N 89.92W
06/18/2007                   CARROLL            MS   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN ALONG COUNTY ROADS NEAR THE
            GRENADA CO LINE.

&&

CME
Local storm report, Jun 18, 8:11 PM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
811 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     ELLISVILLE              31.60N 89.21W
06/18/2007                   JONES              MS   EMERGENCY MNGR

            LIMB DOWN ON A HOUSE.

&&

CME
Local storm report, Jun 18, 8:16 PM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
816 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND DMG     5 S PELAHATCHIE         32.24N 89.80W
06/18/2007                   RANKIN             MS   NWS EMPLOYEE

            PART OF A TIN ROOF WAS BLOWN OFF A HAY BARN.

0700 PM     TSTM WND DMG     4 N DREW                33.87N 90.53W
06/18/2007                   SUNFLOWER          MS   LAW ENFORCEMENT

            A FEW POWER LINES WERE BLOWN DOWN.

&&

CME
Local storm report, Jun 18, 8:29 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
829 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 PM     TSTM WND DMG     CALEDONIA               33.68N 88.33W
06/18/2007                   LOWNDES            MS   COUNTY OFFICIAL

            TWO TREES WERE BLOWN DOWN, REPORTED BY 911.

&&

CME
Local storm report, Jun 18, 8:48 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
848 PM CDT MON JUN 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND DMG     COLUMBIA                31.26N 89.83W
06/18/2007                   MARION             MS   EMERGENCY MNGR

            SEVERAL TREES DOWN IN COLUMBIA...ONE TREE ON A HOUSE AND
            ANOTHER ON A POWER LINE.

0135 PM     TSTM WND DMG     COLUMBIA                31.26N 89.83W
06/18/2007                   MARION             MS   EMERGENCY MNGR

            SEVERAL TREES DOWN IN COLUMBIA...ONE ON A HOUSE.

0220 PM     TSTM WND DMG     ELLISVILLE              31.60N 89.21W
06/18/2007                   JONES              MS   EMERGENCY MNGR

            LIMB DOWN ON A HOUSE.

0235 PM     TSTM WND DMG     5 S PELAHATCHIE         32.24N 89.80W
06/18/2007                   RANKIN             MS   NWS EMPLOYEE

            PART OF A TIN ROOF WAS BLOWN OFF A HAY BARN.

0248 PM     TSTM WND DMG     TAYLORSVILLE            31.83N 89.43W
06/18/2007                   SMITH              MS   LAW ENFORCEMENT

            TREES REPORTED DOWN AROUND THE CITY OF TAYLORVILLE AND
            MIZE.

0255 PM     TSTM WND DMG     OMA                     31.73N 90.14W
06/18/2007                   LAWRENCE           MS   PUBLIC

            TREES DOWN.

0300 PM     TSTM WND DMG     2 N MAGEE               31.90N 89.73W
06/18/2007                   SIMPSON            MS   LAW ENFORCEMENT

            TREES DOWN NEAR OFF OF HWY 541 AND HWY 43. ALSO TREES
            REPORTED DOWN ON EMMITT BROWN ROAD...GOSHEN ROAD...AND
            MANGUM ROAD.

0303 PM     TSTM WND DMG     STRINGER                31.87N 89.26W
06/18/2007                   JASPER             MS   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN.

0306 PM     TSTM WND DMG     SYLVARENA               32.01N 89.38W
06/18/2007                   SMITH              MS   EMERGENCY MNGR

            TREES DOWN COUNTYWIDE. GREATEST CONCENTRATIONS REPORTED
            NEAR TOWN OF SYLVARENA.

0306 PM     TSTM WND DMG     3 N MENDENHALL          32.00N 89.87W
06/18/2007                   SIMPSON            MS   LAW ENFORCEMENT

            TREES DOWN ON CATO ROAD NORTH OF MENDENHALL.

0313 PM     TSTM WND DMG     BAY SPRINGS             31.98N 89.28W
06/18/2007                   JASPER             MS   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN.

0323 PM     TSTM WND DMG     LOUIN                   32.07N 89.26W
06/18/2007                   JASPER             MS   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN.

0323 PM     TSTM WND DMG     FLORENCE                32.15N 90.13W
06/18/2007                   RANKIN             MS   EMERGENCY MNGR

            100 FOOT RADIO TOWER DOWN IN THE FLORENCE AREA.

0327 PM     TSTM WND DMG     5 S FLORENCE            32.08N 90.13W
06/18/2007                   RANKIN             MS   EMERGENCY MNGR

            TREE DOWN ON HENRY BYRD ROAD.

0340 PM     TSTM WND DMG     4 NE FLOWOOD            32.36N 90.06W
06/18/2007                   RANKIN             MS   NWS EMPLOYEE

            A FEW BRANCHES GREATER THAN 4 INCHES IN DIAMETER DOWN
            ALONG OLD FANNIN.

0340 PM     TSTM WND GST     MADISON                 32.45N 90.11W
06/18/2007  E45.00 MPH       MADISON            MS   FIRE DEPT/RESCUE

            A TREE WAS REPORTED DOWN ON A POWERLINE IN THE CITY OF
            MADISON. THIS WAS ASSOCIATED WITH OUTFLOW FROM STORMS IN
            HINDS AND RANKIN COUNTIES.

0343 PM     TSTM WND DMG     NEWTON                  32.32N 89.16W
06/18/2007                   NEWTON             MS   COUNTY OFFICIAL

            NUMEROUS TREES AND POWER LINES DOWN ACROSS THE COUNTY.
            ONE TREE ACROSS I 20 AND ONE ACROSS HWY 80. ANOTHER TREE
            REPORTED ON A CHURCH. POWER OUTAGES REPORTED IN THE CITY
            OF NEWTON.

0400 PM     TSTM WND GST     MADDEN                  32.68N 89.35W
06/18/2007  E55.00 MPH       LEAKE              MS   EMERGENCY MNGR

            TREE DOWN IN CITY OF MADDEN. ALSO A UTILITY LINE WAS DOWN
            NEAR LEAKE ACADEMY SCHOOL. IN ADDITION SCATTERED REPORTS
            OF TREES DOWN ACROSS THE COUNTY. THIS WAS ALL ASSOCIATED
            WITH OUTFLOW FROM STORMS MOVING THROUGH RANKIN AND SCOTT
            COUNTIES.

0425 PM     TSTM WND DMG     5 NW COLLINSVILLE       32.55N 88.90W
06/18/2007                   LAUDERDALE         MS   NWS EMPLOYEE

            LARGE LIMBS DOWN.

0430 PM     TSTM WND DMG     BLACKWATER              32.62N 88.68W
06/18/2007                   KEMPER             MS   PUBLIC

            LARGE LIMBS DOWN.

0438 PM     TSTM WND DMG     4 N GORE SPRINGS        33.81N 89.62W
06/18/2007                   GRENADA            MS   EMERGENCY MNGR

            TREES DOWN IN WOODED AREA ALONG GRAYSPORT CROSSING ROAD.

0510 PM     TSTM WND GST     LEXINGTON               33.12N 90.05W
06/18/2007  E45.00 MPH       HOLMES             MS   LAW ENFORCEMENT

            TREE DOWN IN THE CITY OF LEXINGTON.

0515 PM     TSTM WND DMG     4 N SALLIS              33.08N 89.76W
06/18/2007                   ATTALA             MS   PUBLIC

            TREES DOWN.

0515 PM     TSTM WND DMG     BOWLING GREEN           33.16N 89.91W
06/18/2007                   HOLMES             MS   LAW ENFORCEMENT

            TREES DOWN

0534 PM     TSTM WND DMG     6 SE CARROLLTON         33.44N 89.85W
06/18/2007                   CARROLL            MS   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN OFF HWY 35S.

0540 PM     TSTM WND DMG     VAIDEN                  33.33N 89.75W
06/18/2007                   CARROLL            MS   LAW ENFORCEMENT

            TREES DOWN.

0555 PM     TSTM WND DMG     WINONA                  33.49N 89.73W
06/18/2007                   MONTGOMERY         MS   LAW ENFORCEMENT

            POWER LINES DOWN.

0608 PM     TSTM WND DMG     8 N CARROLLTON          33.62N 89.92W
06/18/2007                   CARROLL            MS   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN ALONG COUNTY ROADS NEAR THE
            GRENADA CO LINE.

0612 PM     TSTM WND DMG     1 N ELLIOTT             33.70N 89.75W
06/18/2007                   GRENADA            MS   LAW ENFORCEMENT

            A FEW TREES WERE BLOWN DOWN NEAR THE MONTGOMERY CO LINE
            AONG HWY 51.

0617 PM     TSTM WND DMG     4 SE GORE SPRINGS       33.71N 89.57W
06/18/2007                   GRENADA            MS   LAW ENFORCEMENT

            TREES BLOWN DOWN IN THE PEASANT GROVE COMMUNITY.

0618 PM     TSTM WND DMG     5 NW EMBRY              33.71N 89.43W
06/18/2007                   WEBSTER            MS   LAW ENFORCEMENT

            TREES DOWN AND BLOCKING PORTIONS OF HWY 404.

0657 PM     TSTM WND DMG     CALEDONIA               33.68N 88.33W
06/18/2007                   LOWNDES            MS   COUNTY OFFICIAL

            TWO TREES WERE BLOWN DOWN, REPORTED BY 911.

0700 PM     TSTM WND DMG     4 N DREW                33.87N 90.53W
06/18/2007                   SUNFLOWER          MS   LAW ENFORCEMENT

            A FEW POWER LINES WERE BLOWN DOWN.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:47 PM CDTSevere Thunderstorm WarningJANMorehouse58 min
Jun 19, 3:19 PM CDTSevere Thunderstorm WarningJANTensas56 min
Jun 19, 3:24 PM CDTSevere Thunderstorm WarningJANConcordia51 min
Jun 19, 1:24 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey36 min
Jun 19, 4:58 AM CDTSevere Thunderstorm WarningJANCarroll32 min
Jun 19, 5:23 AM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Montgomery23 min
Jun 19, 5:52 AM CDTSevere Thunderstorm WarningJANBolivar38 min
Jun 19, 6:31 AM CDTSevere Thunderstorm WarningJANBolivar44 min
Jun 19, 10:05 AM CDTFlash Flood WarningJANGrenada115 min
Jun 19, 10:23 AM CDTSevere Thunderstorm WarningJANClarke67 min
Jun 19, 11:45 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada60 min
Jun 19, 11:47 AM CDTFlash Flood WarningJANGrenada118 min
Jun 19, 11:56 AM CDTSevere Thunderstorm WarningJANLeflore34 min
Jun 19, 12:13 PM CDTSevere Thunderstorm WarningJANHolmes47 min
Jun 19, 12:27 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery63 min
Jun 19, 12:52 PM CDTSevere Thunderstorm WarningJANMadison, Yazoo53 min
Jun 19, 12:57 PM CDTSevere Thunderstorm WarningJANHumphreys18 min
Jun 19, 1:00 PM CDTSevere Thunderstorm WarningJANLeake45 min
Jun 19, 1:03 PM CDTSevere Thunderstorm WarningJANHolmes12 min
Jun 19, 1:12 PM CDTSevere Thunderstorm WarningJANWinston63 min
Jun 19, 1:33 PM CDTSevere Thunderstorm WarningJANNeshoba57 min
Jun 19, 1:34 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin71 min
Jun 19, 1:35 PM CDTSevere Thunderstorm WarningJANScott55 min
Jun 19, 1:46 PM CDTSevere Thunderstorm WarningJANNewton63 min
Jun 19, 2:00 PM CDTSevere Thunderstorm WarningJANSimpson, Smith60 min
Jun 19, 2:21 PM CDTSevere Thunderstorm WarningJANCopiah39 min
Jun 19, 2:23 PM CDTSevere Thunderstorm WarningJANJasper39 min
Jun 19, 2:34 PM CDTSevere Thunderstorm WarningJANLauderdale56 min
Jun 19, 2:37 PM CDTSevere Thunderstorm WarningJANWarren53 min
Jun 19, 2:48 PM CDTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Lincoln72 min
Jun 19, 2:57 PM CDTSevere Thunderstorm WarningJANJones43 min
Jun 19, 2:58 PM CDTSevere Thunderstorm WarningJANCovington47 min
Jun 19, 3:17 PM CDTSevere Thunderstorm WarningJANFranklin58 min
Jun 19, 3:22 PM CDTSevere Thunderstorm WarningJANForrest53 min
Jun 19, 3:27 PM CDTSevere Thunderstorm WarningJANLamar, Marion63 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2007Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.